DING Xie-ping. Maximal Elements and Generalized Games Involving Condensing Mappings in Locally FC-Uniform Spaces and Applications(Ⅱ)[J]. Applied Mathematics and Mechanics, 2007, 28(12): 1400-1410.
Citation: DING Xie-ping. Maximal Elements and Generalized Games Involving Condensing Mappings in Locally FC-Uniform Spaces and Applications(Ⅱ)[J]. Applied Mathematics and Mechanics, 2007, 28(12): 1400-1410.

Maximal Elements and Generalized Games Involving Condensing Mappings in Locally FC-Uniform Spaces and Applications(Ⅱ)

  • Received Date: 2007-04-08
  • Rev Recd Date: 2007-10-17
  • Publish Date: 2007-12-15
  • Some new systems of generalized vector quasi-equilibrium problems involving condensing mappings were introduced and studied in locally FC-uniform spaces. By applying the existence theorem of maximal elements of condensing set-valued mappings in locally FC-uniform spaces obtained by author in the preceding paper, some new existence theorems of solutions for the systems of generalized vector quasi-equilibrium problems were proved in locally FC-uniform spaces. These results improve and generalize some recent known results in literature to locally FC-uniform spaces.
  • loading
  • [1]
    Lin L J,Liu Y H.Existence theorems for systems of generalized vector quasi-equilibrium problems and optimization problems[J].J Optim Theory Appl,2006,130(3):461-475.
    [2]
    Lin L J,Chen L F, Ansari Q H. Generalized abstract economy and systems of generalized vector quasi-equilibrium problems[J/OL]. J Comput Appl Math,2006.DOI: 10.1016/j.cam.2006.10.002.
    [3]
    Lin L J. Systems of generalized quasivariational inclusions problems with applications to variational analysis and optimizations[J].J Globbal Optim,2007,38(1):21-39. doi: 10.1007/s10898-006-9081-5
    [4]
    Peng J W, Lee H W J, Yang X M. On system of generalized vector quasi-equilibrium problems with set-valued maps[J].J Global Optim,2006,36(1):139-158. doi: 10.1007/s10898-006-9004-5
    [5]
    DING Xie-ping. System of generalized vector quasi-equilibrium problems on product FC-spaces[J].Acta Math Sci B,2007,27(3):522-534.
    [6]
    DING Xie-ping. The generalized game and the system of generalized vector quasi-equilibrium problems in locally FC-uniform spaces[J/OL]. Nonlinear Anal,2007.DOI: 10.1016/j.na.1006.12.003.
    [7]
    DING Xie-ping, Yao J C. Maximal element theorems with applications to generalized game and system of generalized vector quasi-equilibrium problems in G-convex spaces[J].J Optim Theory Appl,2005,126(3):571-588. doi: 10.1007/s10957-005-5498-0
    [8]
    Lin L J. System of generalized vector quasi-equilibrium problems with applications to fixed point theorems for a family of nonexpansive multivalued mappings[J].J Global Optim,2006,34(1):15-32. doi: 10.1007/s10898-005-4702-y
    [9]
    DING Xie-ping,Yao J C, Lin L J. Solutions of system of generalized vector quasi-equilibrium problems in locally G-convex uniform spaces[J].J Math Anal Appl,2004,292(2):398-410.
    [10]
    DING Xie-ping. System of generalized vector quasi-equilibrium problems in locally FC-spaces[J].Acta Math Sinica,2006,22(5):1529-1538. doi: 10.1007/s10114-005-0671-9
    [11]
    丁协平.局部FC-一致空间内凝聚映象的极大元和广义对策及应用(Ⅰ)[J].应用数学和力学,2007,28(12):1392-1399.
    [12]
    Ben-El-Mechaiekh H, Chebbi S, Flornzano M,et al.Abstract convexity and fixed points[J].J Math Anal Appl,1998,222(1):138-150. doi: 10.1006/jmaa.1998.5918
    [13]
    Horvath C. Contractibility and general convexity[J].J Math Anal Appl,1991,156(2):341-357. doi: 10.1016/0022-247X(91)90402-L
    [14]
    Park S, Kim H. Foundations of the KKM theory on generalized convex spaces[J].J Math Anal Appl,1997,209(2):551-571. doi: 10.1006/jmaa.1997.5388
    [15]
    DING Xie-ping. Maximal element theorems in product FC-spaces and generalized games[J].J Math Anal Appl,2005,305(1):29-42. doi: 10.1016/j.jmaa.2004.10.060
    [16]
    Dugundji J.Topology[M].Boston:Allyn and Bacon,Inc,1966.
    [17]
    Aliprantis C D, Border K C.Infinite Dimensional Analysis[M].New York:Springer-Verlag,1994.
    [18]
    DING Xie-ping. Generalized KKM type theorems in FC-spaces with applications(Ⅱ)[J].J Global Optim,2007,38(3):367-385. doi: 10.1007/s10898-006-9070-8
    [19]
    DING Xie-ping, Park J Y. Generalized vector equilibrium problems in generalized convex spaces[J].J Optim Theory Appl,2004,120(2):937-990.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2817) PDF downloads(667) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return